# SDR SWIA201439144

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 14,413 hours, 8,200 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Stuck
- Location: Engine Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

EXCESSIVE N1 FAN VIBRATION ON RT ENGINE.  INSPECTED RT FAN.  FOUND TWO STUCK BLADES.  FREED BLADES.  PERFORMED VIBRATION CHECK IAW AMM.  VIBRATION CHECK PASSED.
